# SDR 2004FA0000286

- Difficulty date: January 28, 2004
- Submitted: March 23, 2004
- Operation: General aviation
- Aircraft: N109DU
- Make and model: Agusta A109E
- Aircraft serial: 11503
- System (JASC): 6321 · Main Rotor Brake
- Part: Rod End
- Part number: 3637GR85
- Condition: Broken
- Location: Rotor Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHUTDOWN A BUMP WAS FELT WHEN ENGINES WERE SET TO IDLE, SHUTDOWN AND WHEN ROTOR BRAKE WAS APPLIED.  ON POST FLIGHT BROKEN DAMPER ROD END WAS FOUND.  PROBABLE CAUSE WAS POSSIBLE MATERIAL DEFECT.  AD2003-26-04 DAMPER ROD END INSPECTION ADDRESSES THIS PROBLEM.
